# SDR CALA9800149

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND NUT PLATE HOLES AT STA 500C TO 500D BETWEEN STRINGERS 26L AND 27L.  THE CORRODED AREA WAS REMOVED, A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW ECRA 5320-01502.
